Galli, Laura and Kaparis, Konstantinos and Letchford, A N (2012) Complexity results for the gap inequalities for the max-cut problem. Operations Research Letters, 40 (3). pp. 149-152. ISSN 0167-6377Full text not available from this repository.
We prove several complexity results about the gap inequalities for the max-cut problem, including (i) the gap-1 inequalities do not imply the other gap inequalities, unless NP=Co NP; (ii) there must exist non-redundant gap inequalities with exponentially large coefficients, unless NP=Co NP; (iii) the associated separation problem can be solved in finite (doubly exponential) time.
|Journal or Publication Title:||Operations Research Letters|
|Additional Information:||This is the 2nd of two papers on "gap inequalities". The other, already published in OR Letters in 2011, was entitled " Gap inequalities for non-convex mixed-integer quadratic programs".|
|Uncontrolled Keywords:||computational complexity ; max-cut problem ; cutting planes|
|Subjects:||H Social Sciences > HB Economic Theory|
|Departments:||Lancaster University Management School > Management Science|
|Deposited On:||04 Nov 2011 16:06|
|Last Modified:||01 May 2017 03:02|
Actions (login required)